Abstract and Applied Analysis
Volume 6 (2001), Issue 2, Pages 71-99
The effect of the graph topology on the existence of
multipeak solutions for nonlinear Schrödinger equations
1School of Mathematics and Statistics, University of Sydney, NSW, 2006, Australia
2Department of Mathematics, University of British Columbia, Vancouver, Canada
3School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia
Received 16 September 1998
Copyright © 2001 E. N. Dancer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.